# SDR SWAA2022030481223

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1016 BULKHD STR 5L STR 2L HAS OUT OF TOLERANCE HOLE DIA / REAMED HOLE 5L AT STR 2L 1016 BULKHD TO (.3905) (1ST OUTSIDE HOLE TOLERANCE IS .3901 - .391) IAW WO# 39032/3000/0001 CUSTOMER CARD #I12107 STEP 5B TO 5A PG 11 TOOL ID#22846 DUE:07/03/19
